# SDR CALA2019052000807

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 101,381 hours, 10,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD NOISE AT DOOR 2R AREA DOES NOT APPEAR TO BE A LAVATORY VLV STUCK SOUND LIKE SUCKING TYPE SOUND, POSSIBLY DOOR SEAL BUT CREW UNABLE TO DETERMINE LOCATION OR CAUSE. CREW STATES NO VIBRATION NOTICED FOUND LOWER AFT SECTION OF DOOR SEAL CAUGHT IN SLIDE GRIT BAR MECHANISM. RELEASED SEAL AND INSPECTED SEAL. NOT DEFECTS NOTED. OPENED AND CLOSED DOOR WITH NO FURTHER FAULTS NOTED.
